Alert archive / Louisiana / Tornado Warnings in 2025

Tornado Warning 39, NWS Shreveport, LA

April 2, 2025Bossier Parish, Claiborne Parish, Webster Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Apr 2, 2025, 5:19 PM CDT for Bossier Parish, Claiborne Parish, Webster Parish, Louisiana. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2025, 5:19 PM CDT (22:19 UTC)
Expired
Apr 2, 2025, 5:47 PM CDT
In force
28 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Bossier Parish, LA, Claiborne Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 43 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 5:35 PM CDTFUNNEL CLOUD1 E Eastwood, LAPublic photos and videos of possible Tornado near the Fillmore & Princeton communities.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 3:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 10.3 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2025-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1713 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2025-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 314 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1713 J/kg
Mixed-layer CIN
-260 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
314 m²/s²
0-3 km storm-relative helicity
636 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

577 
WFUS54 KSHV 022219
TORSHV
LAC015-027-119-022300-
/O.NEW.KSHV.TO.W.0039.250402T2219Z-250402T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
519 PM CDT Wed Apr 2 2025

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Central Webster Parish in northwestern Louisiana...
  West central Claiborne Parish in northwestern Louisiana...
  East central Bossier Parish in northwestern Louisiana...

* Until 600 PM CDT.

* At 519 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Haughton, or 9 miles east of Bossier City, moving
  northeast at 40 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  central Webster, west central Claiborne and east central Bossier
  Parishes, including the following locations... Gilark, Princeton,
  Fillmore, Holly Springs, Bodcau, Couchwood, Evergreen, and Red
  Chute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3247 9352 3252 9362 3288 9339 3271 9309
TIME...MOT...LOC 2219Z 219DEG 33KT 3254 9351 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
53
4 follow-up statements
606 
WWUS54 KSHV 022227
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
527 PM CDT Wed Apr 2 2025

LAC015-027-119-022300-
/O.CON.KSHV.TO.W.0039.000000T0000Z-250402T2300Z/
Webster LA-Claiborne LA-Bossier LA-
527 PM CDT Wed Apr 2 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR CENTRAL
WEBSTER...WEST CENTRAL CLAIBORNE AND EAST CENTRAL BOSSIER PARISHES...

At 526 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Eastwood, or 11 miles northeast of Bossier City,
moving northeast at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Princeton, Fillmore, Holly Springs, Cotton Valley, Eastwood, Gilark,
Dixie Inn, Minden, Couchwood, Evergreen, Doyline, Haughton, and Red
Chute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3253 9341 3255 9360 3288 9339 3271 9309
TIME...MOT...LOC 2226Z 213DEG 32KT 3260 9349 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
53
133 
WWUS54 KSHV 022233
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
533 PM CDT Wed Apr 2 2025

LAC015-027-119-022300-
/O.CON.KSHV.TO.W.0039.000000T0000Z-250402T2300Z/
Webster LA-Claiborne LA-Bossier LA-
533 PM CDT Wed Apr 2 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR CENTRAL
WEBSTER...WEST CENTRAL CLAIBORNE AND EAST CENTRAL BOSSIER PARISHES...

At 532 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles northwest of Dixie Inn, or 10 miles west of
Minden, moving northeast at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Holly Springs, Gilark, Minden, Cotton Valley, Couchwood, and
Evergreen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3261 9327 3260 9357 3288 9339 3271 9309
TIME...MOT...LOC 2232Z 210DEG 36KT 3266 9346 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
53
254 
WWUS54 KSHV 022239
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
539 PM CDT Wed Apr 2 2025

LAC015-027-119-022300-
/O.CON.KSHV.TO.W.0039.000000T0000Z-250402T2300Z/
Webster LA-Claiborne LA-Bossier LA-
539 PM CDT Wed Apr 2 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR CENTRAL
WEBSTER...WEST CENTRAL CLAIBORNE AND EAST CENTRAL BOSSIER PARISHES...

At 538 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Cotton Valley, or 9 miles northwest of Minden,
moving northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Holly Springs, Cotton Valley, Couchwood, Evergreen, and Minden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3263 9324 3270 9351 3288 9339 3271 9309
TIME...MOT...LOC 2238Z 219DEG 37KT 3272 9340 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$
53
942 
WWUS54 KSHV 022247
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
547 PM CDT Wed Apr 2 2025

LAC015-027-119-022257-
/O.CAN.KSHV.TO.W.0039.000000T0000Z-250402T2300Z/
Webster LA-Claiborne LA-Bossier LA-
547 PM CDT Wed Apr 2 2025

...THE TORNADO WARNING FOR CENTRAL WEBSTER...WEST CENTRAL CLAIBORNE
AND EAST CENTRAL BOSSIER PARISHES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However, gusty winds and heavy rain are still
possible with this thunderstorm.

A Tornado Watch remains in effect until midnight CDT for northwestern
Louisiana.

&&

LAT...LON 3263 9324 3270 9351 3288 9339 3271 9309
TIME...MOT...LOC 2246Z 219DEG 33KT 3279 9333 

$$
53

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 2, 3:51 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Apr 2, 3:51 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
351 PM CDT Wed Apr 2 2025

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Thursday Night)
Issued at 308 PM CDT Wed Apr 2 2025

Convection is already ongoing, albeit still sub-severe for now,
along and north of I-30 while areas farther south have limited to
just a few spotty showers. Looking at our the initial output from
our special 20Z sounding, capping in still evident invof 700 mb so
that explains the lack of more robust convection along and south
of I-20. The expectation of further erosion of this cap remains,
but any further delay could limit the window of severe convection
across SE OK and NE TX as the sfc cold front nears our westernmost
zones. Farther north and east, especially along and north of I-20,
the window of opportunity extends a bit longer into this evening
as additional cooling aloft should help to chip away at what small
cap remains in place.

For this reason, the latest update to the Day 1 convective outlook
remains largely unchanged with the Moderate Risk area highlighted
across the NE quarter of our CWA in parts of far Northern LA and
much of SW AR. The more expansive Enhanced Risk area is still very
much in play as well across much of East TX and North LA along the
I-20 corridor while the risk drops farther south of the corridor.
The current temperature here in Shreveport sits at 88F, and that
has exceeded expectations. With that said, we expect more robust
convective initiation over the next few hours across at least the
northern half of the region with storms quickly maturing and going
severe in short order when and where they do develop. Once again,
all modes are expected throughout this event with a few stronger,
high-end tornadoes very much in the equation along with damaging
wind gusts and large hail up to 2+" in diameter, especially with
any discrete supercells. The severe threat should gradually begin
to wind down by late evening into the overnight hours as we lose
heating and the cold front loses any additional forward momentum
and eventually becomes stationary near or just north of I-30.

Moving ahead to Thursday, the front will generally remain parked
invof of I-30 with additional shortwave energy swinging NE across
TX into the Middle Red River Valley over top the stalled boundary.
This will present a renewed potential for severe weather across
much of the region, especially along and near the boundary invof
of the I-30 corridor. In addition, the threat of heavy rainfall
and flash flooding will become more of a concern. Based on this
expectation, did expand the existing Flood Watch another tier of
counties south in NE TX to include the remainder of the I-30
corridor. This Flood Watch takes effect at 7PM tonight and runs
through Saturday night to account for this prolonged period of
severe weather and heavy rainfall through the end of this week and
into the first half of the weekend. More details on that follow in
the long-term discussion below.

/19/

&&

.LONG TERM...
(Friday through next Tuesday)
Issued at 258 PM CDT Wed Apr 2 2025

By Friday, additional waves of upper-level energy will continue to
track NE in the persistent SW flow regime across the South Central
U.S. Additionally, the stalled boundary will remain largely unmoved
across the NW portions of the CWA. As a result, the continuation of
severe weather and heavy rainfall will persist as the expansive
warm sector environment continues to encompass much of the region.
Instability and shear profiles will continue to support all modes
of severe weather through Saturday and possibly Saturday night when
the primary upper-level trough responsible for this rather extended
unsettled period finally ejects eastward into the Lower and Mid-MS
Valley.

This significant change in the upper-level pattern will usher in a
much cooler air mass across the region for Sunday into early next
week. As a result, look for below normal temperatures during this
timeframe from late weekend through early next week. Fortunately,
dry weather will also return and allow for a much needed break
from heavy rainfall and severe weather fatigue. In the meantime,
prepare for an active weather period through at least the first
half of the upcoming weekend with multiple rounds of showers and
thunderstorms.

/19/

&&

.AVIATION...
(18Z TAFS)
Issued at 1239 PM CDT Wed Apr 2 2025

All regional terminals have low-end VFR ceilings ahead of the
incoming line of storms. Ceilings in the short term will vary by
site, with some sites remaining VFR as thunderstorms moves in
with others dropping to MVFR. However, overnight tonight all sites
are expected to drop to IFR/LIFR ceilings ahead of the rainfall
tomorrow. Visibility is likely to drop in heavier rainfall
associated with some of these storms. Other than the convection, a
Wind Advisory is currently in effect through the evening hours
for gusts up to 40 mph. Winds will largely be southerly, shifting
southeasterly and weakening slightly as the line of storms moves
through the area. Winds will stay in the range of 5-10 kts
overnight tonight. Occasionally higher gusts are possible, but
will likely not meet Wind Advisory criteria.

/57/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 409 AM CDT Tue Apr 1 2025

Spotter activation will be needed this afternoon and evening for
the potential for severe thunderstorms and flash flooding.

/15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  72  87  73  87 /  60  60  50  50
MLU  73  89  73  89 /  50  30  20  40
DEQ  59  72  61  80 /  90  90  90 100
TXK  65  80  69  85 /  80  90  90  90
ELD  65  83  67  86 /  80  80  60  70
TYR  69  84  71  84 /  60  70  70  80
GGG  68  85  70  86 /  70  70  60  60
LFK  74  88  72  88 /  20  30  20  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 PM CDT this evening for ARZ050-051-059>061-
     070>073.

     Flood Watch from 7 PM CDT this evening through Sunday morning
     for ARZ050-051-059>061-070>073.

LA...Wind Advisory until 7 PM CDT this evening for LAZ001>006-010>014-
     017>022.

OK...Wind Advisory until 7 PM CDT this evening for OKZ077.

     Flood Watch from 7 PM CDT this evening through Sunday morning
     for OKZ077.

TX...Wind Advisory until 7 PM CDT this evening for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

     Flood Watch from 7 PM CDT this evening through Sunday morning
     for TXZ096-097-108>112.

&&

SHORT TERM...19
LONG TERM....19
AVIATION...57

In the hours before

Special weather statement, Apr 2, 2:15 PM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Shreveport LA
215 PM CDT Wed Apr 2 2025

OKZ077-021945-
McCurtain OK-
215 PM CDT Wed Apr 2 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN MCCURTAIN COUNTY UNTIL
245 PM CDT...

At 215 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Broken Bow, or 35 miles west of De Queen, moving
northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Wright City, Mount Herman, Sherwood, Bethel, Hochatown and Glover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3451 9479 3451 9476 3426 9447 3400 9496
      3412 9511
TIME...MOT...LOC 1915Z 226DEG 35KT 3412 9494

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

05
Special weather statement, Apr 2, 3:25 PM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Shreveport LA
325 PM CDT Wed Apr 2 2025

OKZ077-TXZ096-022100-
McCurtain OK-Red River TX-
325 PM CDT Wed Apr 2 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MCCURTAIN AND
CENTRAL RED RIVER COUNTIES THROUGH 400 PM CDT...

At 324 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bagwell, or 13 miles west of Clarksville, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Detroit, Clarksville, Idabel, Goodlake, Woodland, Redland, Haworth,
Kanawha, Glover, Garvin, Kiomatia, Oak Hill, Golden, Farmers Hill,
Millerton, Negley, Harris, Silver City, English, and Bagwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3386 9531 3394 9517 3394 9516 3395 9516
      3413 9485 3371 9455 3368 9465 3370 9464
      3369 9465 3370 9467 3368 9469 3370 9474
      3365 9475 3349 9531
TIME...MOT...LOC 2024Z 239DEG 49KT 3367 9527

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

05
Special weather statement, Apr 2, 3:47 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Shreveport LA
347 PM CDT Wed Apr 2 2025

LAZ010-TXZ151-153-166-022130-
De Soto LA-Panola TX-San Augustine TX-Shelby TX-
347 PM CDT Wed Apr 2 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN DE SOTO PARISH...
SOUTHEASTERN PANOLA...SHELBY AND NORTHEASTERN SAN AUGUSTINE COUNTIES
THROUGH 430 PM CDT...

At 347 PM CDT, Doppler radar was tracking a strong thunderstorm near
Center, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Mansfield, Hurstown, Center, Denning, James, Tenaha, San Augustine,
Joaquin, Calgary, Jericho, South Mansfield, Logansport, Patroon,
Huxley, Stanley, Macune, Grand Cane, Shelbyville, Bland Lake, and
Neuville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3156 9431 3159 9431 3163 9437 3208 9420
      3209 9364 3184 9381 3184 9388 3181 9387
      3180 9384 3136 9414
TIME...MOT...LOC 2047Z 202DEG 34KT 3174 9417

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

53
Special weather statement, Apr 2, 3:57 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Shreveport LA
357 PM CDT Wed Apr 2 2025

ARZ073-LAZ004>006-012-022130-
Union AR-Bienville LA-Lincoln LA-Union LA-Claiborne LA-
357 PM CDT Wed Apr 2 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN UNION COUNTY...
WESTERN UNION...EASTERN CLAIBORNE...NORTHEASTERN BIENVILLE AND
LINCOLN PARISHES THROUGH 430 PM CDT...

At 357 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Grambling, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Brice, Mount Zion, Oakland, Strong, Lillie, Grambling, Simsboro,
Vienna, Corinth, Unionville, Bernice, Lisbon, Aurelle, Taylorville,
Junction City, Arcadia, Spearsville, Ruston, Corney Lake, and
Lockhart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until midnight CDT for south
central Arkansas...and north central and northwestern Louisiana.

&&

LAT...LON 3248 9262 3245 9269 3245 9278 3242 9278
      3229 9308 3308 9275 3313 9221
TIME...MOT...LOC 2057Z 202DEG 34KT 3267 9273

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

53
Special weather statement, Apr 2, 4:19 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Shreveport LA
419 PM CDT Wed Apr 2 2025

LAZ001-002-010-TXZ151-022145-
De Soto LA-Bossier LA-Caddo LA-Panola TX-
419 PM CDT Wed Apr 2 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN DE SOTO...SOUTHERN
CADDO...SOUTHEASTERN BOSSIER PARISHES IN NORTHWESTERN LOUISIANA AND
EAST CENTRAL PANOLA COUNTIES THROUGH 445 PM CDT...

At 419 PM CDT, Doppler radar was tracking a strong thunderstorm near
Logansport, or 15 miles west of Mansfield, moving northeast at 55
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Keat Chie, Curtis, Spring Ridge, Stonewall, Cross Lake, Kingston,
Koran, Shreveport, Kickapoo, Stanley, Keithville, Reeds Store,
Gloster, Frierson, Keachi, Taylortown, Elm Grove, Longstreet, Grand
Cane, and Robson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until midnight CDT for northwestern
Louisiana...and northeastern Texas.

&&

LAT...LON 3204 9410 3253 9389 3243 9344 3242 9344
      3195 9391
TIME...MOT...LOC 2119Z 208DEG 47KT 3207 9397

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

53
Special weather statement, Apr 2, 5:10 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
510 PM CDT Wed Apr 2 2025

TXZ112-125-126-138-022245-
Upshur TX-Harrison TX-Cass TX-Marion TX-
510 PM CDT Wed Apr 2 2025

...A STRONG THUNDERSTORM WILL IMPACT MARION...SOUTHWESTERN CASS...
NORTHWESTERN HARRISON AND EAST CENTRAL UPSHUR COUNTIES THROUGH 545 PM
CDT...

At 509 PM CDT, Doppler radar was tracking a strong thunderstorm over
Harleton, or 17 miles northwest of Marshall, moving northeast at 40
mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Diana, Lassater, Jefferson, Lodi, Fairview, Pruett, Smithland,
Avinger, Linden, Berea, Harleton, Kildare, and Nesbitt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CDT for northwestern
Louisiana...and northeastern Texas.

&&

LAT...LON 3311 9442 3284 9404 3282 9404 3254 9459
      3262 9470 3266 9470 3266 9475 3269 9479
TIME...MOT...LOC 2209Z 226DEG 47KT 3271 9457

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

05

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:38 AM CDTWind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more10 hr
Apr 2, 3:47 PM CDTSpecial Weather StatementSHVDe Soto43 min
Apr 2, 3:57 PM CDTSpecial Weather StatementSHVBienville, Lincoln33 min
Apr 2, 4:07 PM CDTSevere Thunderstorm WarningSHVUnion38 min
Apr 2, 4:19 PM CDTSpecial Weather StatementSHVDe Soto26 min
Apr 2, 4:34 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto41 min
Apr 2, 5:04 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Claiborne, Webster41 min
Apr 2, 5:28 PM CDTSevere Thunderstorm WarningSHVCaddo32 min
Apr 2, 5:55 PM CDTTornado WarningSHVClaiborne, Webster8 min
Apr 2, 5:56 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo49 min
Apr 2, 6:15 PM CDTTornado WarningSHVBossier, Caddo45 min
Apr 2, 6:41 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo34 min
Apr 2, 6:53 PM CDTTornado Warning Tornado observedSHVBossier, Caddo52 min

Nearby

Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.